On a theorem of L. Rédei and J. Szép concerning p-groups

Itô, Noboru: On a theorem of L. Rédei and J. Szép concerning p-groups. In: Acta scientiarum mathematicarum, (14). pp. 186-187. (1951)

[img]
Preview
Cikk, tanulmány, mű
math_014_186-187.pdf

Download (793kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1951
Volume: 14
ISSN: 0001-6969
Page Range: pp. 186-187
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Rédei László, Szép Jenő, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13706

Actions (login required)

View Item View Item